# SDR SWAA2022030379447

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 39,493 hours, 23,904 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Peeling
- Location: Tail
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS MATERIAL PEELING ON THE RIGHT SIDE OF RUDDER; TRAILING EDGE / [01] C/W SRM 55-40-01-2R-3 REPAIR 3 ALTERNATIVE 2;[02] C/W SRM 55-40-01-2R-3 REPAIR 3; ALTERNATIVE 2.;[03] ENGINEERING AGREES WITH SRM 55-40-01-2R-3-A01136 FOR THE REPAIR ACCOMPLISHED. INSP WILL OCCUR WEEKLY OR EVERY 30 CYC AND PERM REPAIR WITHIN 30 DAYS/150 CYC.;[04] COMPLIED WITH SRM 55-40-01-2R-3; ALT 2
